# SDR ASAA2018072325473

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 22,281 hours, 7,294 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA866
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,328 hours, 7,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMPERS REPORT FLUID DRIPPING FROM NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED LEFT VSV ACTUATOR ON NR 2 ENG REF AMM 75-31-01-000-801-F00 AND AMM 75-31-01-400-801. PERFORMED VSV ACTUATOR LEAK TEST REF AMM 75-31-01-790-801. OP CHECK AND LEAK CHECK GOOD.
